# SDR YENA2022102101034

- Difficulty date: October 19, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Airbus A300*
- Aircraft serial: 55124
- Aircraft time: 2,887 hours, 1,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: C01579610007
- Part serial: 68332M8060
- Condition: Failed
- Location: Oweed-Lh-Slide
- Part time: 2,887 hours, 1,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#296, BNA-BOS. 'LEFT OVERWING SLIDE DEPLOYED AND REMOVED IAW AMP BD500-4-J25-63-00-05AAA-520A-A AND BD500-4-J25-63-02-01AAA-520A-A; REPLACED LEFT OVERWING SLIDE PER MM 25-63-02 CHECK OK.
